# SDR SWIA201024267

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 20,311 hours, 17,474 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND FOR LANDING.  LANDED NLG RETRACTED.  (FLT 6467)  REPLACED NLG MANIFOLD, WOW HARNESS, NLG UPLOCK PROX SENSOR, NLG UPLOCK ASSEMBLY, AND NLG ELECTRIC HYDRO SERVO VALVE.
